MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 30 PULSE OXIMETER

ST PAUL BCI SPECTRO2 30 PULSE OXIMETER
Model Number WW1020EN
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was displaying error 27, replace batteries contacts.No patient injury was reported.
 
Additional Manufacturer Narrative
This monitor returned to service about 3 months after purchase with malfunctioning main board battery charging circuitry.With no visible sign of physical damage or fluid contamination into the monitor, unknown what caused the main board to fail this prematurely.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Operator of device is unknown.Initial reporter also sent report to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
BCI SPECTRO2 30 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15326692
Report Number3012307300-2022-16926
Device Sequence Number5287585
Product Code DQA
UDI-Device Identifier30843418000108
UDI-Public30843418000108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberWW1020EN
Device Catalogue NumberWW1020EN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown